# SDR 2009FA0000376

- Difficulty date: April 27, 2009
- Submitted: May 6, 2009
- Operation: General aviation
- Make and model: Bolkms BO105CBS
- Aircraft serial: 419
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Socket
- Part number: 40T16K
- Condition: Loose
- Location: Cockpit
- Part time: 8,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SOCKET WILL NOT STAY IN RECEPTACLE.  FOUND CAUSE TO BE WORK CATCH OF ASSEMBLY.  AGE COULD BE MAIN FACTOR, 27 YRS OLD.  (K)
